# SDR USAA2010112392652

- Difficulty date: October 8, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347621420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR55 TO FR57.3, -Y450.  REPLACED SEAT TRACK BETWEEN FR55 TO FR57.3, -Y450 IAW A330 SRM 53-00-15.
